Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1984, Volume 23, Number 3, Pages 245–265 (Mi al1859)  

This article is cited in 1 scientific paper (total in 1 paper)

Nilpotent alternative algebras

M. I. Badalov


Full text: PDF file (6805 kB)

Bibliographic databases:
UDC: 519.48
Received: 29.12.1983

Citation: M. I. Badalov, “Nilpotent alternative algebras”, Algebra Logika, 23:3 (1984), 245–265

Citation in format AMSBIB
\Bibitem{Bad84}
\by M.~I.~Badalov
\paper Nilpotent alternative algebras
\jour Algebra Logika
\yr 1984
\vol 23
\issue 3
\pages 245--265
\mathnet{http://mi.mathnet.ru/al1859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=781237}


Linking options:
  • http://mi.mathnet.ru/eng/al1859
  • http://mi.mathnet.ru/eng/al/v23/i3/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Kaygorodov, Yu. S. Popov, “Alternative algebras admitting derivations with invertible values and invertible derivations”, Izv. Math., 78:5 (2014), 922–936  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021